# SDR 29GA94957081711A

- Difficulty date: August 17, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 31,714 hours, 39,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RIGHT WING UPPER SKIN TRAILING EDGE CORROSION AND DEBOND INBOARD OF WING STATION 209.97 DAMAGE 5/16 X 1/8 HOLE.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
